# SDR USAA2013011000027

- Difficulty date: December 17, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON LOWER SILL CENTER FITTING BETWEEN FR16 TO FR20, S23L.  REPLACED LOWER SILL CENTER FITTING BETWEEN FR16 TO FR20, S23L IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53112198 & D53112109.
